# SDR FDEA202102120344

- Difficulty date: February 12, 2021
- Submitted: February 14, 2021
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 50,772 hours, 17,447 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Binding
- Location: R1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR LEVER PHYSICALLY MOVED ABOVE THE PANEL THAT  COMES OUT WHEN THE DOOR IS CLOSED, UPON LANDING  BLOCK IN MESSAGE/SUMMARY CAME UP BEFORE LEAVING THE  RUNWAY.     FAULT SEEMS TO OCCUR DURING CLIMBOUT AND  PRESSURIZATION.  RMVD SLIDE COVER AND INSPECTED FOR  POSSIBLE SLIDE/LANYARD INTERFERENCE AND BINDING, NO  FINDINGS.  INSPECTED DOOR LATCH CAMS, FITTINGS AND  MECHANISMS FOR WEAR AND SECURITY, NO FINDINGS,  EVERYTHING WAS SECURE AND OPS NML.  DOOR WAS FLUSH  AND FAIRED WHEN CLOSED.  PERF PUSH PULL TEST FOR  DOOR CLOSING/OPENING AND WAS WITHIN LIMITS.  REF  AMM 52-11-00-6.  WHEN COMPARING TO L1, FOUND THE  DOOR SENSOR PLUNGER PROTRUDING MORE THAN L1 WITH  THE PLUNGER BOTTOMED OUT.  PUT A CRUSH INDICATOR IN  R1 SENSOR, CLOSED DOOR AND IT FLATTENED.  SUSPECT  POSSIBLE BINDING BETWEEN LATCH CAM AND DOOR SENSOR  CAUSING DOOR HANDLE TO MIGRATE DURING  PRESSURIZATION.  ADJ R1 DOOR SNSR, OPS NML - REF  AMM 52-71-00-5.
